# SDR CA040309005

- Difficulty date: March 9, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 13,587 hours
- Engine: Pwa PT6A34
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock Pin
- Part number: C3FF183
- Condition: Wrong Part
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INCORRECT PART DISCOVERED DURING SEAT INSPECTION THE PROPER SEAT LOCK PIN HAD BEEN REPLACED BY A GROUND DOWN A/N BOLT
